# SDR GTIA96NK032

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 432-465
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE SKIN BETWEEN STATION Y432 AND STATION Y465, LONGERONS 28 LEFT TO 29 RIGHT CORRODED.  REPAIRED FUSELAGE SKIN IAW SRM 53-04 FIG 44 SHEET 1.  (M)
